Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 5, Pages 737–748 (Mi mz6404)  

This article is cited in 1 scientific paper (total in 1 paper)

Example of a Walsh series

V. A. Skvortsov


Full text: PDF file (790 kB)

English version:
Mathematical Notes, 1980, 28:5, 823–829

Bibliographic databases:

UDC: 517.5
Received: 28.12.1977

Citation: V. A. Skvortsov, “Example of a Walsh series”, Mat. Zametki, 28:5 (1980), 737–748; Math. Notes, 28:5 (1980), 823–829

Citation in format AMSBIB
\Bibitem{Skv80}
\by V.~A.~Skvortsov
\paper Example of a Walsh series
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 5
\pages 737--748
\mathnet{http://mi.mathnet.ru/mz6404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599869}
\zmath{https://zbmath.org/?q=an:0455.42015}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 5
\pages 823--829
\crossref{https://doi.org/10.1007/BF01141089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100010}


Linking options:
  • http://mi.mathnet.ru/eng/mz6404
  • http://mi.mathnet.ru/eng/mz/v28/i5/p737

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Skvortsov, M. P. Koroleva, “Series in multiplicative systems convergent to Denjoy-integrable functions”, Sb. Math., 186:12 (1995), 1821–1842  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:84
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021